# SDR CA000712010

- Difficulty date: June 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 4,208 hours, 4,143 cycles
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M6
- Condition: Failed
- Location: Pitch Trm
- Part time: 1 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C DEPARTED YEG AT 10:56 LOCAL TIME. ON INITAL CLIMB, PILOTS REALIZED PITCH TRIM NOT RESPONDING CORRECTLY. ATC INFORMED, AND REQUESTED TO RETURN TO YEG MADE. AT TIMES, BOTH PILOTS WERE REQUIRED TO MANHANDLE ELEVATOR CONTROL. A/C LANDED UNEVENTFULLY AT 11.01 LOCAL TIME. PITCH TRIM SYS FUNCTIONALLY CHECKED SERVICEABLE BY MAINT PERSONNEL. PITCH TRIM ACTUATOR REMOVED & RETURNED FOR INSP & REPAIR  AS REQUIRED. SERVICEABLE PITCH TRIM ACTUATOR INSTALLED AND A/C RETURNED TO SERVICE.
